# SDR CALA2018021600615

- Difficulty date: February 15, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 11,627 hours, 4,075 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: 4576120031
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL OXYGEN MASKS DEPLOYED, ACTUATED FROM SWITCH IN FLT DECK.  INSPECTED AND FOUND ONE OXYGEN COMPARTMENT DOOR IN AFT RIGHT LAV DID NOT OPEN.  REMOVED AND REPLACED LSU O2 DOOR LATCH REF MM 35-22-21. DROP TEST GOOD
